# SDR UALA2012081004348

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 59,511 hours, 22,437 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Failed
- Location: Nr 1 Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 RADIO WEAK AND UNREADABLE.  REPLACED NR 1 VHF TRANSCEIVER.  CHECKED OK.
